# SDR 2007UALA01062

- Difficulty date: April 6, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 65,712 hours, 10,643 cycles
- Engine: Pwa PW4060
- Engine time: 58,449 hours, 8,614 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT.   [SUP 05-08-07]  PRECAUTIONARY REPORT. NO OIL LEAKS DISCOVERED.  SUSPECT OVER SERVICING.
